# SDR AU510001473

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: M1761
- Condition: Faulty
- Location: Overheat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 WING TO BODY OVERHEAT LIGHT ILLUMINATED. INVESTIGATION FOUND DETECTOR M1761.  (OTHER CAUSE: NOT KNOWN AT THIS STAGE ) (CASA# 510001473)
